MAUDE Adverse Event Report: TORAX MEDICAL, INC. LINX 1.5 16 BEAD US; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LINX 1.5 16 BEAD US; ANTI-REFLUX IMPLANT
Catalog Number LXMC16
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Inflammation (1932); Vomiting (2144); Insufficient Information (4580)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that it was seen in an x-ray that the linx device was discontinuous.Device is still implanted.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 4/26/2024 b3: only event year known: 2024 d6a: exact date is unk.Assumed first month of the year and first day of the month.Lot number was received and dhr is pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 5/21/2024.Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device 16424 number, and no non-conformances related to the malfunction were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.However, if the product is received at a later date, the investigation will be updated as applicable.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 7/1/2024 correction h12: d6a.Additional information was requested, and the following was obtained: what was the exact date of implant? ¿ (b)(6) 2017.What symptoms lead to the discovery of the discontinuous device? when did they begin? none ¿ was found incidentally on chest xray (b)(6) 2023 what was the date of the imaging which showed the discontinuous linx? if available, please share a copy of this imaging.Please send to: productcompliant1@its.Jnj.Com ¿ chest xray dated (b)(6) 2023, same image as (b)(6) 2023 was the device initially effective in controlling reflux? yes but by 2019 egd by an outside gi noted la-grade b esophagitis were any events associated with the onset of symptoms (vomiting, retching, trauma, surgery)? difficult to tell, patient has cyclic vomiting syndrome did the patient undergo an mri since device implant? if so, when was the mri and what strength? mri brain, abdomen (b)(6) 2018 1.5t.Mri brain (b)(6) 2018 1.5 t, mri brain (b)(6) 2018 1.5 t, (b)(6) 2020 mri lumbar spine 1.5t did the patient have any other surgeries in the area? no was any additional imaging performed since device implant? does the device appear to be in a continuous annular state in these images? we are interested in establishing a window when the device may have become discontinuous.Please share any additional images.Ct abdomen 2020 appears normal as do the cxr in 2020 and 2019 what is the management plan? is device removal scheduled? is a replacement linx or fundoplication planned? patient elects to be monitored conservatively.She has multiple medical problems and was only curious/concerned if she should have it removed/replaced but is not seeking surgery if not necessary when and if the explanation takes place can we ask that the procedure gets video recorded and the video shared? will need to ask administration if we get to this point photo analysis: x-ray images of the device in vivo was reviewed by a medical safety officer.As per medical safety officer: "the first image demonstrates a discontinuous device.The images labeled 2019 and 2020 appear to demonstrate intact linx devices.".

Brand Name
LINX 1.5 16 BEAD US
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4545 creek road
cincinnati OH
Manufacturer Contact
kate karberg
4545 creek rd.
cincinnati, OH 45242
3035526892
MDR Report Key19190455
Report Number3008766073-2024-00076
Device Sequence Number8474268
Product Code LEI
UDI-Device Identifier00855106005363
UDI-Public00855106005363
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2021
Device Catalogue NumberLXMC16
Device Lot Number16424
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/22/2024
Supplement Date Received by Manufacturer05/21/2024
06/21/2024
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date05/21/2024
07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown